Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 142169, 8 pages
Research Article

Reliability Analysis of the Proportional Mean Residual Life Order

1Department of Statistics and Operations Research, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Faculty of Science, Suez University, Suez 41522, Egypt
3School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad 91779, Iran

Received 4 April 2014; Accepted 2 August 2014; Published 28 August 2014

Academic Editor: Shaomin Wu

Copyright © 2014 M. Kayid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Kayid, S. Izadkhah, and H. Alhalees, “Reliability Analysis of the Proportional Mean Residual Life Order,” Mathematical Problems in Engineering, vol. 2014, Article ID 142169, 8 pages, 2014.